MAUDE Adverse Event Report: BTG ROUND LAKE ICEFX CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE ICEFX CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH8000
Medical Device Problem Codes Insufficient Cooling (1130); Insufficient Heating (1287); Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that insufficient ice occurred.An icefx cryoablation system was reported to have a 40-08 ithaw error in the past.Additionally, the console was not forming large enough ice balls on the needles connected to channels 2a and 2b.Using ct imaging in the most recent case with this console, it was observed that insufficient ice occurred on the needles in channels 2a and 2b after 7 minutes of operating time.The needles were switched to different channels to resolve the issue, and no patient complications were reported.The console is not being used until the issue is resolved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: the icefx s/n (b)(6) was returned to the complaint investigation site for analysis.System documentation was reviewed including system log files.There were no log files for the reported event date on 30aug2024.There were no recorded ithaw errors.During initial functional testing, the ice balls for all channels looked similar.A gas leakage inspection was performed and it failed.Based on the date of manufacture, the icefx was due for a preventative maintenance.Degraded desiccant is the primary cause of small ice.Low gas pressure is also a contributor to reduced ice formation.No i-thaw errors occurred during testing.Confirmed the complaint of small ice formation on channel two.

Brand Name
ICEFX CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20296553
Report Number2124215-2024-59242
Device Sequence Number7200168
Product Code GEH
UDI-Device Identifier00859019006370
UDI-Public00859019006370
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH8000
Device Catalogue NumberFPRCH8000
Device Lot NumberICP0425
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown